# SDR 98ZZZX1426

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206TH
- Make and model: Bell 206B
- Aircraft serial: 4217
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206061300027
- Condition: Cracked
- Location: Lt Exhaust
- Part time: 49 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, FOUND LT EXHAUST STACK CRACKED ALONG ENTIRE LENGTH OF TOP WELD SEAM.  REMOVED AND REPLACED WITH SERVICEABLE ASSY.
